MathSciNet Relay Station
MathSciNet bibliographic data
MR2785451 93D09 (34K20 34K50 60J27 93E15)
Li, Hongyi; Zhou, Qi; Chen, Bing; Liu, Honghai Parameter-dependent robust stability for uncertain Markovian jump systems with time delay. J. Franklin Inst. 348 (2011), no. 4, 738–748.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement